2017 AIRS
November 22 – 24, 2017
Lotte Hotel Jeju, Jeju Island, Korea

AIRS Schedule (18 Oral/21 Poster/2 Keynote)
  Wed 22 Nov Thu 23 Nov Fri 24 Nov
9:00   Opening Ceremony Wrap-up Meeting
  Keynote
(Prof. Zobel, 60mins)
9:30
 
10:00 Registration  
  Coffee Break(30mins)
10:30 Coffee Break(15mins)
    Session3(4papers/100mins)
11:00 Session1(3papers/75mins)
 
11:30
 
12:00
  Lunch Break(1h45mins) Lunch Break(1h45mins)
12:30
 
13:00
 
13:30
 
14:00 Session2(4papers/100mins) Session4(3papers/75mins)
 
14:30
 
15:00
  Coffee Break(20mins)
15:30
  Coffee Break(30mins) Session5(4papers/100mins)
16:00
  Short-paper Talk(15mins)
16:30 Poster Session (60mins)
 
17:00
  Awards & Closing(15mins)
17:30 Keynote(60mins) Personal Break
 
18:00
 
18:30 Conference Banquet
 
19:00
 
19:30

 

Indicative Dates

Abstract submission deadline  15 Jul 2017
Paper submission deadline 19 Jul 2017
Posters and demos submission deadline 19 Jul 2017
Notification of acceptance 16 Aug 2017
Camera ready  9 Sep 2017
Early-bird registration closes 30 Sep 2017
Normal registration closes 31 Oct 2017
On-site registration 1 - 24 Nov 2017
Pre-conference(Asia Data Week) 20 - 22 Nov 2017
AIRS 2017 conference 22 - 24 Nov 2017